Pain & Fever
Showing results 1 – 9 of 9.
Liquid Filled Capsules
Naproxen Sodium 220 mg (NSAID)
Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid.
Acetaminophen 500 mg., Pain Reliever , Fever Reducer
Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer
Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each